Jump to ContentJump to Main Navigation
Show Summary Details

Monte Carlo Methods and Applications

Managing Editor: Sabelfeld, Karl K.

Editorial Board Member: Binder, Kurt / Bouleau, Nicolas / Chorin, Alexandre J. / Dimov, Ivan / Dubus, Alain / Egorov, Alexander D. / Ermakov, Sergei M. / Halton, John H. / Heinrich, Stefan / Kalos, Malvin H. / Lepingle, D. / Makarov, Roman / Mascagni, Michael / Mathe, Peter / Niederreiter, Harald / Platen, Eckhard / Sawford, Brian R. / Schmid, Wolfgang Ch. / Schoenmakers, John / Simonov, Nikolai A. / Sobol, Ilya M. / Spanier, Jerry / Talay, Denis

4 Issues per year


SCImago Journal Rank (SJR) 2015: 0.377
Source Normalized Impact per Paper (SNIP) 2015: 0.889
Impact per Publication (IPP) 2015: 0.650

Mathematical Citation Quotient (MCQ) 2015: 0.37

Online
ISSN
1569-3961
See all formats and pricing
Volume 12, Issue 3 (Oct 2006)

Issues

Exponential bounds for the probability deviations of sums of random fields

O. Kurbanmuradov
  • 1. Center for Phys. Math. Research, Turkmenian State University, Turkmenbashy av. 31, 744000 Ashgabad, Turkmenistan
/ K. Sabelfeld
  • 2. Weierstrass Institute for Applied Analysis and Stochastics Mohrenstrasse 39, D – 10117 Berlin, Germany
  • 3. Institute of Computational Mathematics and Mathem. Geophysics, Russian Acad. Sci., Lavrentieva str., 6, 630090 Novosibirsk, Russia

Non-asymptotic exponential upper bounds for the deviation probability for a sum of independent random fields are obtained under Bernstein's condition and assumptions formulated in terms of Kolmogorov's metric entropy. These estimations are constructive in the sense that all the constants involved are given explicitly. In the case of moderately large deviations, the upper bounds have optimal log-asymptotices. The exponential estimations are extended to the local and global continuity modulus for sums of independent samples of a random field. The motivation of the present study comes mainly from the dependence Monte Carlo methods.

About the article

Published Online:

Published in Print: 2006-10-01


Citation Information: Monte Carlo Methods and Applications mcma, ISSN (Online) 1569-3961, ISSN (Print) 0929-9629, DOI: https://doi.org/10.1515/156939606778705218. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Yu. V. Kozachenko and Yu. Yu. Mlavets
Monte Carlo Methods and Applications, 2011, Volume 17, Number 2

Comments (0)

Please log in or register to comment.
Log in